MAUDE Adverse Event Report: Terumo Medical Corporation ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR

Terumo Medical Corporation ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR
Model Number 610130
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo medical corporation received the following information: it was reported that upon deployment, the angio-seal footplate did not properly deploy.When asked if all proper steps were taken, the doctorh stated that they were.The bypass tube was inserted into the sheath and advanced.They stated that the first click was done and a second click as well.When they went to pull back after the second click, the entire device came out of the patient.Once this happened, the team scrubbed in performed manual pressure to get hemostasis.The patient was reported to be ok as well.A 6fr sheath was used.No difficulties with access or any introductions through the sheath.A pre-deployment angiogram was performed.The estimated blood loss was greater than 250cc.The procedure performed prior to the use of the angio-seal was y-90.
 
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided due to hospital policy.A2: age & date of birth: requested, not provided due to hospital policy.A3a: sex: requested, not provided due to hospital policy.A4: weight: requested, not provided due to hospital policy.A5: ethnicity: requested, not provided due to hospital policy.A6: race: requested, not provided due to hospital policy.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: interventional radiologist.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.

Brand Name
ANGIO-SEAL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
Terumo Medical Corporation
265 davidson ave
suite 320
somerset NJ 08873
Manufacturer (Section G)
Terumo Puerto Rico LLC
innovacion street lot 21
caguas west industrial park
caguas, 00725
PR   00725
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
+1(949)989-0491
MDR Report Key50246575
Report Number3013394970-2026-00473
Device Sequence Number18659589
Product Code MGB
UDI-Device Identifier00389701011820
UDI-Public(01)00389701011820(17)260922(10)0001312583
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2026
Device Model Number610130
Device Catalogue Number610130
Device Lot Number0001312583
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/04/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown